# SDR FDEA201004161210

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622311
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 LE SLAT UPPER T/E HAS (2) DEEP GOUGES ON SKIN BY THE OTBD HOOK.  REMOVED HOOK AT NR 2 SLAT OTBD SIDE IAW SRM 51-30-2 AND FABRICATED REPAIR PLATE USING 7075T6 .125 DIM: 4" .7500 X 3" .2500 IAW SRM 57-50-3, FIG 10, REV 102. INSTALLED REPAIR PLATE IAW SRM 51-30-2. INSTALLED NR 2 SLAT HOOK OTBD SIDE IAW SRM 51-30-2 REV 102. OPS CHECK GOOD IAW MM 27-81-000-5.
